# SDR IPXA09556199

- Difficulty date: June 3, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Adjust
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE WOULD NOT GO TO REQUESTED TAKEOFF THRUST.  RETURNED TO BFM.   ADJUSTED NR 2 ENGINE THROTTLE IAW MM 76-11-03 AND COMPLIED WITH TAKEOFF POWER TEST 13 IAW MM 71-00-00-3.  OPS CHECK GOOD, 1.73 EPR OBTAINED.
